Advertisement

Siberian Mathematical Journal

, Volume 42, Issue 5, pp 907–915 | Cite as

Polynomial Solutions to the Hele–Shaw Problem

  • O. S. Kuznetsova
Article

Abstract

We introduce a new class Hn of univalent polynomials and establish that for every polynomial in Hn the Hele–Shaw problem has a polynomial solution w(z;t) for all values t>0. We also demonstrate that the members of Hn are starlike.

Keywords

Polynomial Solution Univalent Polynomial Shaw Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Vinogradov Yu. P. and Kufarev P. P., “On a certain filtration problem,” Prikl. Mat. Mekh., 12, 181-198 (1948).Google Scholar
  2. 2.
    Gustafsson B., “On a differential equation arising in a Hele—Shaw flow moving boundary problem,” Ark. Mat., Bd 22, No. 2, 251-268 (1984).Google Scholar
  3. 3.
    Richardson S., “Hele—Shaw flows with a free boundary produced by the injection of fluid into a narrow channel,” J. Fluid Mech., 56, No. 4, 609-618 (1972).Google Scholar
  4. 4.
    Howison S. D., “Cusp development in Hele—Shaw flows with free surface,” SIAM J. Appl. Math., 46, No. 1, 20-26 (1986).Google Scholar
  5. 5.
    Cherednichenko V. G., Inverse Logarithmic Potential Problem, VSP, Utrecht (The Netherlands) (1996).Google Scholar
  6. 6.
    Sakai M., “Domains having null complex moments,” Complex Variables, 7, 313-319 (1987).Google Scholar
  7. 7.
    Gustafsson B., He Chiyu, Milanfar P., and Putinar M., “Reconstructing planar domains from their moments” Inverse Problems, 16, 1053-1070 (2000).Google Scholar
  8. 8.
    Hardy G. H., Littlewood D. E., and Pólya G., Inequalities. Vol. 1 [Russian translation], Izdat. Inostr. Lit., Moscow (1948).Google Scholar
  9. 9.
    Ullemar C., Uniqueness Theorem for Domains Satisfying Quadrature Identity for Analytic Functions. Vol. 1 [Preprint / Royal Inst. of Technology: TRITA-Mat; No. 37], Stockholm (1980).Google Scholar
  10. 10.
    Howison S. D. and Khokhlov Yu. E., “Classification of solutions in the problem of Hele—Shaw flows with an unknown boundary” Dokl. Akad. Nauk SSSR, 325, 1161-1166 (1992).Google Scholar
  11. 11.
    Goluzin G. M., Geometric Theory of Functions of a Complex Variable. Vol. 1 [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • O. S. Kuznetsova
    • 1
  1. 1.Volgograd State UniversityVolgograd

Personalised recommendations